# SDR IXXA090073O

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,011 hours, 19,113 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Part time: 75,011 hours, 19,113 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CABIN DOOR WARNING LIGHT BEGAN TO BLINK.  THE CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT.  MX INSPECTED ALL CABIN DOORS.  OPS CHECK GOOD IAW MM 52-70-1.  ACFT WAS RETURNED TO SERVICE.
